# SDR USAA2014011600006

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2, FILIFORM CORROSION ON FWD CABIN FLOOR BEAM AT BS 365, RBL 3.  REPAIRED FWD CABIN FLOOR BEAM AT BS 365, RBL 3 IAW SRM 51-10-02, 53-00-51-1A & 53-00-51-2R-9.
